# SDR USAASB03161

- Difficulty date: September 8, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 1817389
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ORD, EN ROUTE TO PHL, CREW WAS UNABLE TO RETRACT THE FLAPS.  FLAPS LOCKED OUT AT 5 UNITS.  FLIGHT RETURNED TO FIELD AT ORD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLAP TRANSMITTER AND THE FLAP POSITION INDICATOR, P/N 2061-14-1.  ALSO, REPAIRED A LOOSE BONDING JUMPER FOR THE RIGHT FLAP TRANSMITTER.  OPS CHECK GOOD.  (M)
